The basis property of a trigonometric system of functions
Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 168-170
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_1_a19,
author = {G. G. Devdariani},
title = {The basis property of a trigonometric system of functions},
journal = {Differencialʹnye uravneni\^a},
pages = {168--170},
year = {1986},
volume = {22},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_1_a19/}
}
G. G. Devdariani. The basis property of a trigonometric system of functions. Differencialʹnye uravneniâ, Tome 22 (1986) no. 1, pp. 168-170. http://geodesic.mathdoc.fr/item/DE_1986_22_1_a19/